# SDR SWAA2023110704499

- Difficulty date: September 26, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SLIDER PANEL SEALS DISBONDING AND WORN<[01] LT HORIZONTAL STAB LOWER SLIDER PANEL ASSY REPLACED WITH NEW PANEL ASSY SEE FAULT TTG8Q00NKDUP FOR INSTALLATION OF PANEL  AS PER AMM 53-31-31-400-802;[02] VERIFIED STEP #1.
